World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Knot Theory and Its Ramifications cover

Volume 18, Issue 05 (May 2009)

No Access
TUTTE POLYNOMIALS OF TENSOR PRODUCTS OF SIGNED GRAPHS AND THEIR APPLICATIONS IN KNOT THEORY
  • Pages:561–589

https://doi.org/10.1142/S0218216509007075

No Access
BOUNDARY SLOPES OF IMMERSED SURFACES IN HAKEN MANIFOLDS
  • Pages:591–603

https://doi.org/10.1142/S0218216509007087

No Access
A VIRTUAL LINK POLYNOMIAL AND THE VIRTUAL CROSSING NUMBER
  • Pages:605–623

https://doi.org/10.1142/S0218216509007105

No Access
A MULTI-VARIABLE POLYNOMIAL INVARIANT FOR UNORIENTED VIRTUAL KNOTS AND LINKS
  • Pages:625–649

https://doi.org/10.1142/S0218216509007099

No Access
THE LOWER CENTRAL AND DERIVED SERIES OF THE BRAID GROUPS OF THE FINITELY-PUNCTURED SPHERE
  • Pages:651–704

https://doi.org/10.1142/S0218216509007117

No Access
THE QUANTUM TEICHMÜLLER SPACE AS A NONCOMMUTATIVE ALGEBRAIC OBJECT
  • Pages:705–726

https://doi.org/10.1142/S0218216509007129